# SDR SWAA2025052273412

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 28,087 hours, 14,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER ASSIST HANDLE BROKEN <[01.] R & R HANDLE PER AMM 52-1-31; [02] CORRECTING AMM REF PER TELECOM E31388; AMM 52-11-31. TMNT 4118035043.
